# SDR DALA2017103007893

- Difficulty date: October 29, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 44,794 hours, 30,748 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL RELEASE HANDLE CLIP BROKEN FOR TAIL CONE.  CLIP REPLACED.
